# SDR DALA2024051305160

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 88,110 hours, 29,060 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Link
- Part number: 162N31013
- Part serial: HM1125
- Condition: Inoperative
- Location: Nlg Downlock
- Part time: 90,345 hours, 24,803 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 5638 -GEAR/DE- DUE TO GEAR DISAGREE AND NOSE GEAR NOT SHOWING DOWN AND LOCKED. CORRECTIVE ACTION: FOUND GLASS SHARDS IN NOSE LANDING GEAR LOCK LINK, R/R LOCK LINK ASSY. C/W ALL NO GO ODI PROC.
